J. Petronilho
J. Petronilho
Professor of Mathematics, University of Coimbra, Portugal
Bestätigte E-Mail-Adresse bei mat.uc.pt
TitelZitiert vonJahr
Classical orthogonal polynomials: a functional approach
F Marcellán, A Branquinho, J Petronilho
Acta Applicandae Mathematica 34 (3), 283-303, 1994
1381994
Explicit inverses of some tridiagonal matrices
CM da Fonseca, J Petronilho
Linear Algebra and its Applications 325 (1), 7-21, 2001
1122001
Explicit inverse of a tridiagonal k− Toeplitz matrix
CM da Fonseca, J Petronilho
Numerische Mathematik 100 (3), 457-482, 2005
592005
Orthogonal polynomials and coherent pairs: the classical case
F Marcellán, J Petronilho
Indagationes Mathematicae 6 (3), 287-307, 1995
581995
Eigenproblems for tridiagonal 2-Toeplitz matrices and quadratic polynomial mappings
F Marcellán, J Petronilho
Linear algebra and its applications 260, 169-208, 1997
441997
On the linear functionals associated to linearly related sequences of orthogonal polynomials
J Petronilho
Journal of mathematical analysis and applications 315 (2), 379-393, 2006
352006
On the solution of some distributional differential equations: existence and characterizations of the classical moment functionals
F Marcellán, J Petronilho
Integral Transforms and Special Functions 2 (3), 185-218, 1994
311994
WKB approximation and Krall-type orthogonal polynomials
R Álvarez-Nodarse, F Marcellán, J Petronilho
Acta Applicandae Mathematica 54 (1), 27-58, 1998
291998
On linearly related sequences of derivatives of orthogonal polynomials
MN De Jesus, J Petronilho
Journal of Mathematical Analysis and Applications 347 (2), 482-492, 2008
272008
On orthogonal polynomials obtained via polynomial mappings
MN de Jesus, J Petronilho
Journal of Approximation Theory 162 (12), 2243-2277, 2010
242010
On some tridiagonal k-Toeplitz matrices: Algebraic and analytical aspects. Applications
R Álvarez-Nodarse, J Petronilho, NR Quintero
Journal of computational and applied mathematics 184 (2), 518-537, 2005
242005
Orthogonal polynomials and cubic polynomial mappings. I.
F Marcellán, J Petronilho
Communications in the Analytic Theory of Continued Fractions 8, 88-116, 2000
222000
What is beyond coherent pairs of orthogonal polynomials?
F Marcellán, JC Petronilho, TE Pérez, MA Piñar
Journal of Computational and Applied Mathematics 65 (1-3), 267-277, 1995
221995
Sobolev orthogonal polynomials and (M, N)-coherent pairs of measures
MN de Jesus, J Petronilho
Journal of Computational and Applied Mathematics 237, 83-101, 2013
212013
Orthogonal polynomials and quadratic transformations
F Marcellán, J Petronilho
Portugaliae Mathematica 56 (1), 81-114, 1999
201999
(M, N)-coherent pairs of order (m, k) and Sobolev orthogonal polynomials
MN de Jesus, F Marcellán, J Petronilho, NC Pinzón-Cortés
Journal of Computational and Applied Mathematics 256, 16-35, 2014
192014
Generic formulas for the values at the singular points of some special monic classical Hq, ω-orthogonal polynomials
J Petronilho
Journal of computational and applied mathematics 205 (1), 314-324, 2007
172007
On the Krall-type discrete polynomials
R Álvarez-Nodarse, J Petronilho
Journal of mathematical analysis and applications 295 (1), 55-69, 2004
122004
Orthogonal polynomials and cubic polynomial mappings. II. The positive-definite case
F Marcellán, J Petronilho
Communications in the Analytic Theory of Continued Fractions 9, 11-20, 2001
122001
On inverse problems for orthogonal polynomials, I
F Marcellán, A Branquinho, J Petronilho
Journal of Computational and Applied Mathematics 49 (1-3), 153-160, 1993
121993
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20